MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE
Model Number 8225101
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during endoscopic thyroid surgery, there was no response when the probe was inserted.Sometimes there was no current displayed when connected to the machine.Sometimes it shows current passing, sometimes it shows 0.When the display was 0, there was no sound or image reminder.In order not to affect the operation, the operation went smoothly after replacing a probe.No patient injury.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Product analysis found visually, the product was returned in an open pouch.The pouch was open from 3 of 4 sides.There was no contamination noted on the probe or the handle.The continuity check was performed and electrically, the resistance of the entire assembly shall be less than 0.3 ohms and measured 0.3 ohms (within specification).Functionally, the probe fitted securely into the handle.The device was connected to nim system and was stimulated at 1ma current and 100 v threshold.During probe stimulation, the system constantly returned 0.99 ma and a waveform over 215 ¿v.There were no issues found regarding the device.In the returned condition, there was no out of specification condition that was related to the complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21557278
Report Number9612501-2025-00689
Device Sequence Number18456904
Product Code ETN
UDI-Device Identifier00763000417024
UDI-Public00763000417024
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8225101
Device Catalogue Number8225101
Device Lot Number0223037643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown